An optimal algorithm for deciphering monotonic functions
Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 304-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_2_a10,
author = {A. V. Serzhantov},
title = {An optimal algorithm for deciphering monotonic functions},
journal = {Doklady Akademii Nauk},
pages = {304--307},
year = {1984},
volume = {277},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a10/}
}
A. V. Serzhantov. An optimal algorithm for deciphering monotonic functions. Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 304-307. http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a10/